# SDR IPXA2015101994914

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 8,886 hours, 3,126 cycles
- System (JASC): 2564 · Life Raft
- Part: Rod
- Condition: Out Of Adjust
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT CONTAINER TOP WILL NOT CLOSE PROPERTY.   ADJUSTED ROD IAW AMM 25-60-00, OPS CHECK GOOD.
